# SDR SWAA2021101126974

- Difficulty date: October 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INSPAR RIB LOCATED AT STAB STA 92.70 AND 21 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER.   REPAIRED INSPAR RIB LOCATED AT STAB STA 92.70 AND 21 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 55-10-09-2R-4 CORRECTED STEP 5: REPAIRED INSPAR RIB LOCATED AT STAB STA 92.70 AND 21 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 55-10-09-2R-4.
